I have been on Prozac before for depression/anxiety, and had an overall positive experience. My doctor at the time started me at 10mg for about 2 months and then bumped me up to 20mg. I had to stop taking the medication for awhile due to insufficient funds, but have just recently had them prescribed again, only this time the doctor is only giving me 10mg for 10 days and then moving me to 20mg immediately after. Is it dangerous to move to dosage up so quickly? Do I have anything to worry about or is there something I should expect to see from the quick increase?
Did you tell your Doc about running out of funds? I just thought that might affect his/her decision.
10 mg is such a low dose that even though 10 days is quick I don't believe changing to 20 mg is dangerous. If anything the Prozac will get into your system quicker and work better.
Ask your Doc if you're scared or having doubts but I think you'll be fine. BTW I have a lot of experience with Prozac and have taken up to 60 mg.
All my best,
I wish I could answer what to do when funds are tight. Perhaps you need the help of you local Children's and Family Services. About prozac however, I take a daily dose of 45mg and have found some side effects but they were related to other drugs I take. There is a "My Meds" listing function here that hekped me ask focused questions to present to my P Doc. It helped me.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Dec 2016 • 3 answers
Posted 2 Mar 2018 • 2 answers
Posted 12 May 2018 • 3 answers
Posted 29 Sep 2018 • 2 answers
Posted 19 Oct 2018 • 2 answers